RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1678–1681 (Mi de4357)  

Short Communications

Maximal dissipativity of abstract differential operators of hyperbolic type

L. I. Vainerman

National Taras Shevchenko University of Kyiv

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 517.983.53
Received: 17.05.1979

Citation: L. I. Vainerman, “Maximal dissipativity of abstract differential operators of hyperbolic type”, Differ. Uravn., 17:9 (1981), 1678–1681

Citation in format AMSBIB
\Bibitem{Vai81}
\by L.~I.~Vainerman
\paper Maximal dissipativity of abstract differential operators of hyperbolic type
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1678--1681
\mathnet{http://mi.mathnet.ru/de4357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631785}
\zmath{https://zbmath.org/?q=an:0501.47013}


Linking options:
  • http://mi.mathnet.ru/eng/de4357
  • http://mi.mathnet.ru/eng/de/v17/i9/p1678

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019